# SDR CA061110002

- Difficulty date: September 11, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2530 · Buffet/Galleys
- Part: Motor
- Part number: DL561064
- Condition: Burned
- Location: Nr 3 Oven
- Part time: 9,283 hours
- Component: Oven
- Component part number: 8251010000
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) A OPERATOR MADE A UNSCHEDULED LANDING DUE TO HEAVY SMELL COMING FROM AFT GALLEY. INVESTIGATION SHOWED THAT THE BLOWER MOTOR OF ONE GALLEY OVEN SHOWS BURN DAMAGE. OVEN REMOVED AND SENT FOR REPAIR. (TC NR 20061110002)
